# SDR AALA20110813TUL04

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE DENTED IN TWO PLACES DIRECTLY UNDER FLOORBOARD CP-3 ON LEFT SIDE AT STATION 133.  INSTALLED DOUBLER PER AARD 53-20-00-16 PAGE 2.
